14 Jan 2012
stop taking it right now. Statin can be quit at any time. It's not a steroid or any type of med that has withdrawal symptoms or does organ damage.
STATIN SHOULD BE ILLEGAL. FDA SAYS IF LEGS HURT TO CONTACT DOCTOR-LEGS FEEL HEAVY BEFORE THEY HURT. STATIN CAUSES KIDNEY AND CIRCULATORY DAMAGE. IF YOU HAVE HYPOTHYROID-YOU CAN END UP BEING IN A WHEEL CHAIR OR UNABLE TO WALK. I'VE HAD TO LEARN HOW TO WALK, ETC. MY JOINTS HURT, MY URINE CHANGED COLOR OVER NIGHT, I DON'T THINK THAT I WILL EVER RECOVER FROM STATINS. IT'S HARD TO GET A DOCTOR TO TAKE IT SERIOUSLY. STATIN HELPS ONLY ONE OUT OF A HUNDRED PEOPLE. AN ANTIBIOTIC THAT WORKED THAT WAY-DAMAGING THE HEALTH OF ABOUT 30% OF PATIENTS WHILE HEALING ONE PERSON WOULD BE PULLED OFF THE MARKET-IT'S NOT ABOUT HEALTH-IT'S ABOUT $$$. IF YOU WANT SOURCES-I CAN GIVE YOU SOME-THESE WARNINGS HAVE BEEN OUT SINCE 1997 BY THE FDA, AMA, NIH, AND OTHERS
- Simvastatin Information for Consumers
- Simvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
just found out I'm pregnant today, been on .5 of Xanax for a few months, is this safe or should I stop cold turkey.
2 answers • 20 Nov 2012
Ive been taking around15mg lortab or percosets twice a day for the last year and a half.i wanna quit
... cold turkey.im afraid of withdrawls.never done this befor but i HAVE to stop. I hate living this way.any tips to stop without dying?
1 answer • 25 Feb 2013
My Mom is 72 years old with Parkinson's related dementia, she also has heart problems, and has started having difficulty swallowing lately. She ...
1 answer • 1 Jun 2013
I just broke up with my long term boyfriend and I want to stop taking Jolivette. I have almost a full pack left, but I know I can't just stop ...
2 answers • 2 Jul 2013
My dad takes both terazosin & tamsulosin. We think this is what's causing him to be VERY weak & tired all the time and want him to stop ...
1 answer • 5 Sep 2013